MathSciNet Relay Station
MathSciNet bibliographic data
MR1636558 (2000f:33009) 33C50 (33C55 65D32)
Xu, Yuan Orthogonal polynomials and cubature formulae on spheres and on simplices. Methods Appl. Anal. 5 (1998), no. 2, 169–184.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement